No Cover Image

Journal article 543 views

The running of the coupling in pure gauge theories / Biagio Lucini, Gregory Moraitis

Physics Letters B, Volume: 668, Issue: 3

Swansea University Author: Biagio Lucini

Full text not available from this repository: check for access using links below.

Published in: Physics Letters B
ISSN: 0370-2693
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7682
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3
End Page: 232